Remaining politically neutral during General Election 2024


Under guidance from the Electoral Commission and Charity Commission, it's important that Scope remains politically neutral during General Elections.

While we understand that this period will see many passionate discussions, please make sure that your comments remain respectful of other people's opinions and keep to our online community house rules.

doctors just giving out strong pain meds

Options
unlucky101
unlucky101 Community member Posts: 12 Listener
my doctor put me on in 2009 580mg of zomorph for a damaged spine plus lots of other horrible drugs for at least the last 6 years iv been trying to lower the dose now im on 480mg aday but i cant go any lower yes a bit becuase of pain but now if i dont take the dose the doctor gives me even by 10mg i start to feel horible my panick attacks get worse my hole body feels horrible my emotions are all over the place just writing this im uptight and sniffling i dont want to leave my home to meet my family or old friends anymore i feel my doctor has turned my body into a prescription drug addict what im asking anyone on this site is there any help i can for this from a doctor or any benefits i could claim untill i can stop taking these drugs any help from anyone will help please many thanks.  

Comments

  • woodbine
    woodbine Community member Posts: 11,832 Disability Gamechanger
    Options
    hi @unlucky101 hope you are ok this evening and welcome to scope, afraid we are not for obvious reasons allowed to discuss medication on here, as for benefits which if any are you currently claiming? there are some great people on here who can/will give excellent advice on benefits.
    2024 The year of the general election...the time for change is coming 💡

  • unlucky101
    unlucky101 Community member Posts: 12 Listener
    Options
    THANK YOU FOR TXING ME BACK WOODBINE THIS IS THE FIRST TIME SINCE 2009 IV TRYED TO ASK FOR HELP BACK THEN MY DOCTOR WAS FEADING ME OXYCODONE BEFORE THAT I WAS GIVEN CODINE 12X 30MG TABLETS A DAY MY DOCTOR HAS TURNED MY BODY INTO A JUNKY  I CANT FOCASE ON ANTHING  I CANT SLEEP I FEEL SICK YOU SAY YOU OWNLY TALK ABOUT BENEFITS CAN I CLAIM ANY BENIFITS BECAUSE MY DOCTOR HAS TURN ME AND MY BODY INTO WHAT FEELS LIKE A CRACK HEAD I CANT DO ANYTHING THAT ANY NORMAL PERSON IN MY FAMILY DO EVEN IF I WANTED THE DOCTOR HAS TURED ME INTO A MESS PLEASE HELP CAN I CLAIM PIP I FEEL SO BAD I CANT AND DONT WANT TO LEAVE MY OWN HOME IM SO DEPRESSED IV THOUGHT OF EVERY DIFFERRANT WAY I CAN   END MY LIFE (BUT I HAVE NOT YET)I DONT KNOW WHAT TO DO IS THERE ANY BENIFITS OUT THERE I COULD MYBE CLAIM TO HELP SORT OUT MY FINANCIAL SITUATION 
Complete our feedback form and tell us how we can make the community better.
If we become concerned about you or anyone else while using one of our services, we will act in line with our safeguarding policy and procedures. This may involve sharing this information with relevant authorities to ensure we comply with our policies and legal obligations.

Find out how to let us know if you're concerned about another member's safety.